MAUDE Adverse Event Report: Medline Industries, LP NAMIC; MMII,MP,2V,200S,RH,OFF,OEM

Medline Industries, LP NAMIC; MMII,MP,2V,200S,RH,OFF,OEM
Catalog Number 80038200
Medical Device Problem Code Decoupling (1145)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when connecting the syringe to the end of the manifold to inject contrast or flush the syringes are undoing themselves.Either the manifold, or the syringes in the medline angiogram pack are faulty.".
 
Additional Manufacturer Narrative
The facility reported that when connecting the syringe to the end of the manifold to inject contrast or flush the syringes are undoing themselves, and that either the manifold, or the syringes in the medline angiogram pack are faulty.No sample or photo was received for the investigation; finished good production records were reviewed and there were no line-down situations, no run without approvals, deviations or non-conformance reports that might have had an impact on this issue.At this time, medline was unable to confirm the reported defect, as no physical sample or detailed photographic evidence was provided to support the investigation; the cause code was sample required to determine cause.There was no confirmed medical intervention or serious injury reported related to this incident, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
NAMIC
Common Device Name
MMII,MP,2V,200S,RH,OFF,OEM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50913679
Report Number1417592-2026-51824
Device Sequence Number5393989
Product Code DTL
UDI-Device Identifier10193489066456
UDI-Public10193489066456
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K2095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80038200
Device Lot Number0000136432
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown